# SDR VNAA202407120039

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00147488 DISCREPANCY: FS 280 FWD FLOOR SUPPORT ANGLE IS CORRODED AT LBL 9. CORRECTIVE ACTION: REMOVED J-ANGLE @ FS 280 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE J-ANGLE PN/ CC670-34095-1SB - ASSY, ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
